# SDR AALA20150112019

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 57,092 hours, 7,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 23G.  R & R BULBS IAW AMM 33-51-05.  SYS CHECKED NORMAL.
